# SDR WX02008F00001

- Difficulty date: July 1, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- Engine: Pwa JT8D219
- System (JASC): 7500 · Engine Bleed Air System
- Part: Manifold
- Condition: Leaking
- Location: 13th Stage Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW PERSONNEL REPORTED ON THE INITIAL CLIMBOUT OF FLIGHT 883-3 FROM PIE, THE FIRE DETECTOR HANDLE AND LOOP "A" ILLUMINATED ON THE LT ENGINE.  THE AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT.  MAINTENANCE DEPARTMENT PERSONNEL PERFORMED A VISUAL INSPECTION OF THE LT ENGINE AND DETERMINED THE 13TH STAGE BLEED MANIFOLD LEAKING HOT BLEED AIR INTO THE ENGINE NACELLE.  THE LT ENGINE WAS REPLACED IAW ALL AMM PROCEDURES.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (A)
